MathSciNet Relay Station
MathSciNet bibliographic data
MR506309 (80a:34057) 34D05
Ballieu, R. J.; Peiffer, K. Attractivity of the origin for the equation $\ddot x+f(t,\,x,$ $\,\dot x)\dot x\sp{\alpha }\ \dot x+g(x)=0$. J. Math. Anal. Appl. 65 (1978), no. 2, 321–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement